# SDR ASMF201707003

- Difficulty date: July 23, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 43,878 hours, 22,652 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Leaking
- Location: Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING LEFT ENGINE START, A FUEL LEAK WAS DETECTED.   DETECTED FUEL LEAK IN THE TBV DRAIN.  THE LEFT ENGINE WAS MOTORING, AFTER IT WAS STARTED AND ENGINE OPERATIONAL TEST WAS PERFORMED IAW AMM 71-71-00, NO CONFIRMING FUEL LEAK, ALL CORRECT.
